MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. 7F X 60CM SINGLE PRO LINE CT; PRO-LINE CT

MEDICAL COMPONENTS, INC. 7F X 60CM SINGLE PRO LINE CT; PRO-LINE CT
Model Number MR28037101
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation.Our investigation is ongoing.A follow up report will be submitted when the investigation is complete.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
This device was reported to be leaking, and appeared to have a slit across the lumen near the hub proximal to the insertion site.
 
Additional Manufacturer Narrative
Visual inspection confirms the complaint.There is a slit approximately 0.1cm long going across the lumen approximately 0.2cm from the hub.The slit appears smooth as if cut and not jagged as if torn.The device was implanted for four years prior to occurrence of the issue.The contract manufacturer conducted a review of the manufacture records for the lot number reported.The device was manufactured and inspected according to specification.The manufacture process includes a 100% leak test at the end of the process.This test would have detected the hole if it was present after the manufacture process.A definitive root cause cannot be determined but is most likely not manufacture related.The instructions for use (ifu) contains the following precautions: do not use sharp instruments near the extension lines or catheter lumen.Do not use scissors to remove dressing.Device was used for treatment, not diagnosis.

Brand Name
7F X 60CM SINGLE PRO LINE CT
Common Device Name
PRO-LINE CT
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
MDR Report Key10983948
Report Number2518902-2020-00062
Device Sequence Number3234528
Product Code LJS
UDI-Device Identifier00884908034639
UDI-Public884908034639
Combination Product (Y/N)N
Initial Reporter CountryGB
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/11/2018
Device Model NumberMR28037101
Device Catalogue NumberMR28037101
Device Lot NumberMHAQ590
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2020
Supplement Date Received by Manufacturer12/09/2020
Initial Report FDA Received Date12/10/2020
Supplement Report FDA Received Date01/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR